# SDR FDEA201202150583

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 377 BL-0 NOSE WHEEL WELL UPPER TORQUE BOX  BEAM CORRODED.  REMOVED CORROSION AT STA 377 BL-0.  FOUND TO BE OUT OF LIMITS IAW SRM 53-10-04, FIG 101 DETAIL IV, COMPLIED WITH EA F5310-157249.  FUSELAGE MAIN FRAME - SECT 41 STA 377.5 NOSE WHEEL WELL TOP PANEL BEAM CORROSION.  MAJOR REPAIR.
